Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

History of acne. Taken Deriva and Retino A. Is it affected by masturbation?

Hey I ve been sufferening with acne for past 4 or 5 years. Earlier they were quite horrible but slowly they ve become better thanks to my knowledge about it, a bit. Still I suffer from it. My skin usually gets better during winter (almost great). Since last month its again becoming worse and worse. 2 years ago I was on retino A and it worked for while but later it stopped working. Then I was on Deriva CMS it also helped but later it was the same. I haven t been using anything expect for good habits like not touching my face and using Fash facewash etc. Right now these habits aren t working. What should I do? Does Masturbating affect it? I heard eating eggs can be bad as well. Last week I ate 2 eggs and I got a pimple on the nose (I felt it coming that same day)(first in that region in like an year or 2). Will Microdox DT help?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, Acne vulgaris is a multifactorial disease. Stress,sun exposure, sleeplesness,fear,anxiety,oily food, milk, steroids and other drugs like isoniazide.. etc precipitate the acne. You avoid all those factors which stimulate or exacerbate the acne. Take minocycline capsule 50 mg for 3 to 6 months , once a day on empty stomach. And tab. zinc sulfate 220 mg one at night. Apply clindamycine gel daily at night. Wash the face with acwash or acmed face wash thrice a day. I hope you will be benefitted... Remember masturbation dose not affect directly, but fear may affect. .. Ok
Answered: Sat, 6 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor